Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 95, NWS Nashville, TN

July 3, 2016Stewart County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jul 3, 2016, 7:10 PM CDT for Stewart County, Tennessee. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2016, 7:10 PM CDT (00:10 UTC)
Expired
Jul 3, 2016, 7:42 PM CDT
In force
32 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Stewart County, TN

The radar

The Ft Campbell radar (KHPX), 54 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1123 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1351 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.3
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted.

728 
WUUS54 KOHX 040010
SVROHX
TNC161-040115-
/O.NEW.KOHX.SV.W.0095.160704T0010Z-160704T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
710 PM CDT SUN JUL 3 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN STEWART COUNTY IN MIDDLE TENNESSEE...

* UNTIL 815 PM CDT

* AT 709 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
  MURRAY...OR NEAR NEW CONCORD...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BIG ROCK AND LAND BETWEEN THE LAKES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR KENTUCKY LAKE OR LAND BETWEEN THE LAKES...GET AWAY
FROM THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE.
REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT
THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO NOT BE CAUGHT ON
THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3666 8785 3663 8785 3664 8764 3650 8762
      3654 8803 3660 8804 3668 8807
TIME...MOT...LOC 0009Z 271DEG 26KT 3665 8815 

HAIL...<.75IN
WIND...60MPH
 
$$

SHAMBURGER
2 follow-up statements
920 
WWUS54 KOHX 040031
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
731 PM CDT SUN JUL 3 2016

TNC161-040115-
/O.CON.KOHX.SV.W.0095.000000T0000Z-160704T0115Z/
STEWART TN-
731 PM CDT SUN JUL 3 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHERN STEWART COUNTY...

AT 730 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF
BIG ROCK...OR OVER THE LAND BETWEEN THE LAKES...MOVING EAST AT 30
MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BIG ROCK AND LAND BETWEEN THE LAKES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR KENTUCKY LAKE OR LAND BETWEEN THE LAKES...GET AWAY
FROM THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE.
REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT
THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW!  DO NOT BE CAUGHT ON
THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3666 8785 3663 8785 3664 8764 3650 8762
      3654 8803 3660 8804 3668 8807
TIME...MOT...LOC 0030Z 277DEG 26KT 3663 8796 

HAIL...<.75IN
WIND...60MPH
 
$$

SHAMBURGER
442 
WWUS54 KOHX 040042
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
742 PM CDT SUN JUL 3 2016

TNC161-040051-
/O.CAN.KOHX.SV.W.0095.000000T0000Z-160704T0115Z/
STEWART TN-
742 PM CDT SUN JUL 3 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN STEWART COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS
TO 40 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3666 8785 3663 8785 3664 8764 3650 8762
      3654 8803 3660 8804 3668 8807
TIME...MOT...LOC 0040Z 271DEG 26KT 3663 8785 

$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 6:55 PM CDT, 15 minutes earlier.

Area forecast discussion, Jul 3, 6:55 PM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
655 PM CDT SUN JUL 3 2016

.UPDATE...
FOR 00Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Temperatures have climbed into the upper 80s and low 90s across
Middle Tennessee this afternoon.  Along with dew points in the low
70s, this has allowed CAPE values to increase to 1000-1250 J/KG.
With general weakness in the upper level pattern, scattered showers
have developed across the mid-state.  As we move through the rest of
the afternoon and instability increases even more, expectations are
for many of these showers to turn into thunderstorms.  While
widespread severe weather is not expected due to relatively warmer
temperatures aloft, steep low-level lapse and drier air above 700 mb
could help a few strong storms to develop across a majority of the
mid-state. Strong straight line winds are going to be the main
threat through the early evening hours.  The main area we will have
to monitor this evening will be areas north of I-40 and west of I-65
(closer to the TN River) where slightly higher shear values will
reside due to the passage of a weak surface low to our NW.  Again,
damaging straight line winds will be the main threat, but this
threat should be very limited in areal coverage.

Bad news for the fireworks enthusiasts out there.  Independence Day
will bring more of the same. In fact, coverage of these showers and
thunderstorms will be higher and with the passage of another surface
low to our NW and the inclusion of some upper level support, we very
well could see some strong to severe thunderstorms develop by late
afternoon and evening.  Areal coverage for strong/severe storms
should be limited to those counties along and north of I-40 where
damaging straight line winds will be the main threat, but PoPs will
be higher for all of Middle Tennessee on Monday. If there's any good
news to all of this, if the timing is right, forecast soundings are
showing cloud bases will be around 4000 feet tomorrow evening. If a
window of opportunity presents itself for those with the better
shot of precipitation, ceilings should be high enough for a good
show.

The rest of the week, while not defined by the passage of a front or
a synoptic boundary will be very summer-like.  Temperatures in the
low to middle 90s each afternoon, dew points in the upper 60s and
low 70s and with general weakness in the upper level pattern, each
afternoon will offer the opportunity for scattered showers and
thunderstorms, with all of them having the potential to produce
strong winds.

&&

.AVIATION...
00Z TAF DISCUSSION.

Line of convection working through western Kentucky at this time
will continue its eastward trek and drag the southern end into northern
Middle Tennessee generally north of interstate 40 during the evening.
H-triple-R extends the line west to east across northern Middle
Tennessee all the way back into the bootheel of Missouri before
06z. This scenario seems reasonable as this would be along and
just south of surface stationary frontal boundary where surface
dewpoints have been pooling. Should see showers and storms in the
Clarksville area by 01z to 02z and work into the Nashville area by
02z. Times not etched in stone as we could see some development
out ahead of main line of convection. Areas that get rain this
evening will have some fog towards daybreak.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......01/Boyd
AVIATION........01/Boyd
Hazardous weather outlook, Jul 3, 5:12 AM CDT, 13 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
512 AM CDT SUN JUL 3 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-041015-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
512 AM CDT SUN JUL 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A CHANCE OF THUNDERSTORMS TODAY...A FEW OF WHICH MAY BE STRONG
WITH TORRENTIAL DOWNPOURS AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE LIKELIHOOD FOR THUNDERSTORMS WILL INCREASE MONDAY AND MONDAY
NIGHT...AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE AREA. A FEW
STORMS COULD BECOME SEVERE...ESPECIALLY MONDAY AFTERNOON AND
EVENING...WITH DAMAGING WINDS AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE...ESPECIALLY ON MONDAY AND MONDAY
NIGHT.

19

In the hours before

Special weather statement, Jul 3, 4:06 PM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
406 PM CDT SUN JUL 3 2016

TNZ032-065-066-080-032145-
WHITE TN-CUMBERLAND TN-PUTNAM TN-VAN BUREN TN-
406 PM CDT SUN JUL 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR WHITE...SOUTHEASTERN PUTNAM...
NORTHEASTERN VAN BUREN AND WESTERN CUMBERLAND COUNTIES UNTIL 445 PM
CDT...

AT 406 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR SPARTA...MOVING NORTHEAST AT 30 MPH.  THIS STORM HAS A
HISTORYOF BLOWING DOWN TREES IN SPARTA.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CROSSVILLE...SPARTA...MONTEREY...PLEASANT HILL...DOYLE...VIRGIN FALLS
STATE NATURAL AREA...CUMBERLAND MOUNTAIN STATE PARK...BAKERS
CROSSROADS...LAKE TANSI AND FALL CREEK FALLS S.P..

LAT...LON 3575 8541 3598 8561 3619 8529 3618 8528
      3619 8527 3618 8526 3617 8524 3615 8521
      3614 8513 3591 8495
TIME...MOT...LOC 2106Z 239DEG 26KT 3593 8542

SHAMBURGER
Local storm report, Jul 3, 4:11 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
411 PM CDT SUN JUL 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     SPARTA                  35.93N  85.47W
07/03/2016                   WHITE              TN   911 CALL CENTER

            TREES DOWN IN THREE SEPERATE PLACES ACROSS THE COUNTY.
            ONE ON ALLEN DRIVE... TWO ON WEBBS CAMP ROAD... AND
            ANOTHER TWO 70 SOUTH.

&&

EVENT NUMBER OHX1600674

FB
Special weather statement, Jul 3, 4:14 PM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
414 PM CDT SUN JUL 3 2016

TNZ066-032200-
CUMBERLAND TN-
414 PM CDT SUN JUL 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CUMBERLAND COUNTY UNTIL
500 PM CDT...

AT 413 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHWEST OF CROSSVILLE...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CROSSVILLE...FAIRFIELD GLADE...CRAB ORCHARD...SLATE SPRINGS...
LAKE TANSI...CUMBERLAND MOUNTAIN STATE PARK AND INDIAN ROCK LAKE.

LAT...LON 3583 8477 3582 8480 3576 8492 3577 8493
      3575 8503 3577 8504 3576 8507 3577 8510
      3577 8522 3580 8526 3580 8525 3582 8524
      3606 8500 3585 8474
TIME...MOT...LOC 2113Z 219DEG 18KT 3581 8512

SHAMBURGER
Special weather statement, Jul 3, 4:56 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
456 PM CDT SUN JUL 3 2016

TNZ034-066-032245-
CUMBERLAND TN-FENTRESS TN-
456 PM CDT SUN JUL 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FENTRESS AND CENTRAL
CUMBERLAND COUNTIES UNTIL 545 PM CDT...

AT 456 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF FAIRFIELD GLADE...OR 12 MILES NORTHEAST OF
CROSSVILLE... MOVING NORTHEAST AT 30 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CROSSVILLE...FAIRFIELD GLADE...CRAB ORCHARD...ALLARDT...
SLATE SPRINGS...CUMBERLAND MOUNTAIN STATE PARK...
GRIMSLEY AND CLARKRANGE.

LAT...LON 3583 8496 3611 8512 3620 8507 3646 8480
      3638 8472 3635 8473 3635 8474 3633 8474
      3632 8479 3630 8480 3628 8488 3624 8488
      3621 8491 3615 8491 3613 8487 3608 8483
      3610 8482 3609 8480 3600 8472 3593 8469
TIME...MOT...LOC 2156Z 236DEG 26KT 3611 8493

SHAMBURGER
Local storm report, Jul 3, 6:31 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
631 PM CDT SUN JUL 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     CROSSVILLE              35.95N  85.04W
07/03/2016                   CUMBERLAND         TN   911 CALL CENTER

            SEVERAL REPORTS OF TREES DOWN THROUGHOUT THE CITY. IN
            ADDITION UNVERIFIED REPORTS OF STRUCTURAL DAMAGE TO AN
            APPARTMENT COMPLEX POSSIBLE ROOF COLLAPSE AND A STORE
            WITH WINDOW DAMAGE. TIME ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER OHX1600675

FB
Special weather statement, Jul 3, 7:04 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
704 PM CDT SUN JUL 3 2016

TNZ005-040045-
STEWART TN-
704 PM CDT SUN JUL 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN STEWART COUNTY UNTIL 745
PM CDT...

AT 703 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MURRAY...MOVING EAST AT 30 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. A WIND
GUST OF 52 MPH WAS MEASURED AT THE MURRAY, KENTUCKY AIRPORT WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BIG ROCK AND LAND BETWEEN THE LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

IF ON OR NEAR KENTUCKY LAKE OR THE LAND BETWEEN THE LAKES...GET OUT
OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE.
REMEMBER...LIGHTNING CAN STRIKE OUT TO 10 MILES FROM THE PARENT
THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO NOT BE CAUGHT ON
THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3666 8785 3663 8785 3664 8768 3652 8768
      3655 8803 3668 8807 3668 8802
TIME...MOT...LOC 0003Z 271DEG 27KT 3667 8822

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:04 PM CDTSpecial Weather StatementOHXStewart41 min
Jul 3, 11:46 PM CDTAreal Flood AdvisoryOHXStewart119 min
Jul 4, 3:15 AM CDTFlash Flood WatchOHXClay, Macon, Montgomery, Pickett, Robertson, Stewart and 1 more23 hr
Jul 4, 2:20 PM CDTSpecial Weather StatementOHXDavidson25 min
Jul 4, 2:42 PM CDTSevere Thunderstorm WarningOHXMacon, Smith, Sumner, Trousdale, Wilson33 min
Jul 4, 3:08 PM CDTSevere Thunderstorm WarningOHXJackson, Macon, Smith, Wilson37 min
Jul 4, 3:11 PM CDTSevere Thunderstorm WarningOHXClay, Macon, Smith, Sumner, Trousdale34 min
Jul 4, 3:18 PM CDTSpecial Weather StatementOHXDavidson, Sumner42 min
Jul 4, 3:22 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Pickett23 min
Jul 4, 3:40 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Pickett35 min
Jul 4, 3:47 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Overton, Putnam28 min
Jul 4, 4:01 PM CDTSevere Thunderstorm WarningOHXClay, Fentress, Overton, Pickett59 min
Jul 4, 4:25 PM CDTSpecial Weather StatementOHXMontgomery50 min
Jul 4, 4:36 PM CDTSpecial Weather StatementOHXSumner24 min
Jul 4, 4:41 PM CDTSpecial Weather StatementOHXWilliamson34 min
Jul 4, 4:56 PM CDTSpecial Weather StatementOHXFentress34 min
Jul 4, 5:00 PM CDTSpecial Weather StatementOHXMacon, Trousdale45 min
Jul 4, 5:11 PM CDTSpecial Weather StatementOHXRutherford34 min
Jul 4, 6:16 PM CDTSpecial Weather StatementOHXDavidson44 min
Jul 4, 6:58 PM CDTSpecial Weather StatementOHXDavidson32 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.